# SDR CALA2017123004687

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 57,692 hours, 24,233 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Gfi
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CENTER TANK PUMPS LOW PRESSURE.  PUMP 1 AND 2 FAULTED IN AUTO AND MANUAL . 13,800 LBS IN CENTER TANK. FOUND GFI 69QA AND 70QA BAD, REPLACED BOTH GFIS, OPS CHECKED GOOD IAW MM 28-18-00.
